Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Linear Chebyshev approximation in the complex plane using Lawson's algorithm


Authors: S. Ellacott and Jack Williams
Journal: Math. Comp. 30 (1976), 35-44
MSC: Primary 65D15
MathSciNet review: 0400652
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we discuss the application of Lawson's algorithm for computing best linear Chebyshev approximations to complex-valued functions. Some numerical examples are also presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D15

Retrieve articles in all journals with MSC: 65D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0400652-0
PII: S 0025-5718(1976)0400652-0
Article copyright: © Copyright 1976 American Mathematical Society